# SDR DALA2015073104762

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 68,952 hours, 30,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Condition: Cracked
- Location: Sliding Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SLIDING WINDOW RAIL.    REPAIRED THE RAIL IAW SRM 53-11-12, PARA 5C.
